# SDR C2XA11RI152

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 21,946 hours, 16,950 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4610
- Condition: Faulty
- Location: Horiz Stab
- Part time: 15,607 hours, 11,001 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, DURING CLIMB THE CREW REPORTED MAIN PITCH INOP WARNING ON EICAS.  CREW PERFORMED AIR RETURN BACK TO IAD.  IAD MX REMOVED AND REPLACED HORIZONTAL STABLIZER CONTROL UNIT IAW EMB145 AMM 27-40-01 AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
